Ive got RLS and PLMD and I'm having a Hip Replacement in a couple of months so I've been trialing this drug for three weeks to see if it would illeviate my symptoms as I'm worried my hip will dislocate. Had no RLS at night but my PLMS has worsened during the day so decided to stop taking it. I'm now having the worse RLS, PLMD I've ever experienced! How can I withdraw from this drug without having severe side effects ?
- Ropinirole Information for Consumers
- Ropinirole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ropinirole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 19 answers
Posted 10 Aug 2011 • 43 answers
Posted 4 Aug 2012 • 2 answers
Posted 25 Mar 2017 • 1 answer
Periodic Limb Movement Disorder - I have PLMD during the day and night with servere twitching and...
Posted 31 May 2018 • 0 answers